# SDR AALA202109230206

- Difficulty date: September 23, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N150NN
- Make and model: Airbus A300*
- Aircraft serial: 6828
- Aircraft time: 17,898 hours, 6,796 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C5318
- Condition: Failed
- Location: Zone 200 - Fuse
- Part time: 17,898 hours, 6,796 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: REPLACE EMERGENCY EXIT DOOR 844 INFLATION RESERVOIR IN PASSENGER CABIN. REPLACED RESERVOIR PER  JOB CARD 26L00025009.
